# SDR AUS20010625

- Difficulty date: June 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 2720 · Rudder Control System
- Part: Clip
- Part number: 07331131
- Condition: Failed
- Location: Rudder Control S
- Part time: 5,216 cycles
- Component: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH RUDDER STOP T' CLIP PNO 733113-1 TO SUPPORT PNO 1231021-8 ATTACHMENT RIVETS (2OFF) PNO MS20426-AD4 SHEARED. SUSPECT CAUSED  BY WIND GUSTS.
